Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 40, Number 4, 2001

Additivity of free genus of knots
pp. 659-665(7)
Author: Ozawa, M.

Favourites:
ADD
Favourites:
ADD

Discrete Morse theory for complexes of 2-connected graphs
pp. 681-701(21)
Author: Shareshian, J.

Favourites:
ADD
Favourites:
ADD

Geometric finiteness in large families in dimension 3
pp. 727-737(11)
Author: Durumeric, O. C.

Favourites:
ADD

Arithmetic properties of the cohomology of braid groups
pp. 739-751(13)
Authors: De Concini, C.; Procesi, C.; Salvetti, M.

Favourites:
ADD

A triangulated K3 surface with the minimum number of vertices
pp. 753-772(20)
Authors: Casella, M.; Kuhnel, W.

Favourites:
ADD

Classification of stable homotopy types with torsion-free homology
pp. 789-821(33)
Authors: Baues, H. J.; Drozd, Y.

Favourites:
ADD

Components of spaces of representations and stable triples
pp. 823-850(28)
Author: Gothen, P. B.

Favourites:
ADD

Arithmetic structure of fundamental groups and actions of semisimple Lie groups
pp. 851-869(19)
Authors: Lubotzky, A.; Zimmer, R. J.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more